# SDR DHL2006805518

- Difficulty date: September 25, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER BASE ANGLE 2" CRACK STA ZR 61.156.  REMOVED BASE ANGLE IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW BASE ANGLE IAW SRM 51-3-0, SRM 51-3-1 PG 3 (TORQUE).  REFER TO JC EA27200005-001-D (W/O 600077018) FOR BASE ANGLE FABRICATION AND NR 059275 FOR BALANCING.
